# SDR 95UAL900188

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820178
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE ROLL-BACK 1500 FEET AGL.  HAD N1, N2 ROTATION.  NO FUEL FLOW ON RESTART CK LIST, RETURNED TO OHARE.  LANDED UNEVENTFULLY.  EXCESSIVELY WORN SPLINES IN THE FUEL PUMP DRIVE CAUSED FUEL PUMP TO FAIL AND STARVE THE ENGINE.  REPLACED PUMP.
